# SDR MWEA010393

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99101541
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR MEMBRANE HAS (3EA) HOLES ELONGATED OR CRACKED, STATION 642-645, LX 57.   FABRICATED AND INSTALLED REPAIR DOUBLER.
